Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rash on the inside of bicep where implanon was implanted, previous rashes during pregnancy. Related symptoms?

i have a rash on the inside of my bicep and it just so happens it is over the area where i had my implanon implanted. i had it implanted 8 months ago and am just now getting the rash and it looks a lot like the pupps rash i had on my stomach when i was pregnant. i don t know if it is related but i figured i would add that in.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello..thanks for sharing your query

Since it is already 8 months since the insertion was done, I wont think that the Implanon should be a cause of the rashes you have.
You may apply a mild topical steroid for 3-4 days to see if it improves.If you have itching, oral anti histaminics may be taken.However, if your lesions persist , you must visit a dermatologist.
PUPPP rash is a pregnancy related condition and resolves mostly within a week of delivery. A few women continue to experience symptoms into the postpartum period, but i think this not be related to the present symptoms.
Hope this is helpful.Take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor